# SDR AWXA200601510

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 46,726 hours, 31,080 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353523
- Condition: Cracked
- Location: Bs 947 S26r
- Part time: 46,726 hours, 31,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CK NR C-15, NR N 5894513. STRINGER CLIP 26 R CRACKED AT BS 947, AFT SIDE. REMOVED AND REPLACED STRINGER CLIP AT BS 947, STR 26R, IAW B737-300, SRM 51-40-02-OG, FIGS 8, AND 12.
